On the viscosity solutions of a stochastic differential utility problem
We prove existence, uniqueness and gradient estimates of stochastic differential utility as a solution of the Cauchy problem for degenerate nonlinear partial differential equation. We also characterize the solution in the vanishing viscosity sense.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Duffie, Darrell & Epstein, Larry G, 1992. "Stochastic Differential Utility," Econometrica, Econometric Society, vol. 60(2), pages 353-394, March.
When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpfi:0503021. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA)
If references are entirely missing, you can add them using this form.